# SDR DLM88020322

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 33,732 hours, 26,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952521
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV THE 9952521-12, -71, AND -84 FLOOR PANELS WERE FOUND DAMAGED.  REPAIR PER ER/A 411064-14.
